MAUDE Adverse Event Report: BD SUZHOU (MDS) CATHENA; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) CATHENA; INTRAVASCULAR CATHETER
Catalog Number 386811
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd cathena 20gx1.25in winged bc needle retraction failure date of the incident: (b)(6) 2025 it was reported that, failure to activate the safety system on the catheter puncture canula.The device has been kept at the pharmacy and is available for examination if you wish: you can send a courier to the following address: (b)(6).
 
Additional Manufacturer Narrative
Our quality engineer inspected the sample submitted for evaluation.The reported issue of needle retraction failure was not confirmed upon inspection of the sample.Analysis of the sample showed a blood stain on the needle flashback chamber, indicating it was used.The safety mechanism was partially activated with the tip shield fully through the cannula.No safety activation failure was observed, as the tip shield was able to be pulled forward to cover the sharp cannula tip.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the defect was not replicated.

Brand Name
CATHENA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23978395
Report Number2243072-2025-01561
Device Sequence Number10609367
Product Code FOZ
UDI-Device Identifier00382903868117
UDI-Public(01)00382903868117(11)241201(17)271130(10)4327301
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number386811
Device Lot Number4327301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown